# SDR SWIA200110179

- Difficulty date: September 8, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N200CD
- Make and model: Emb EMB-120RT
- Aircraft serial: 120200
- Aircraft time: 26,050 hours, 30,224 cycles
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 1,321 hours, 1,909 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

LEFT ENGINE LOST POWER INFLIGHT, PRECAUTIONARY ENGINE SHUT DOWN CHECK COMPLETED.REMOVED AND REPLACED LEFT ENGINE ASSY WITH SERVICEABLE UNIT. COMPLIED WITH ALL ITEMS ON ENGINE INSTALLATION CARD.  NO DEFECTS NOTED.  OPS CHECKS GOOD ON ENGINE RUNSPN ON: PW118 SN ON: 115424 SN OFF: 115238
